# SDR DL76L091019

- Difficulty date: June 11, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 53,456 hours, 7,862 cycles
- Engine: Pwa PW4060
- Engine time: 61,055 hours, 8,919 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Part serial: 724166
- Condition: Hung Start
- Location: Nr 2
- Part time: 61,055 hours, 8,919 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

RT ENG HUNG START AT 52 PERCENT N2, MAX EGT 487.  STARTED ENGINE AT GATE.  ALL INDICATIONS NORMAL.
